# SDR PCAA0108102

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,105 hours, 29,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Rt Nacelle
- Part time: 27,105 hours, 29,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION FOR NACELLE RIVETS BEING LOOSE AND MISSING, FOUR LOOSE RIVETS WERE FOUND ON OUTBOARD RIGHT COWLING BELOW FLAP TRACK.  FOUR RIVETS WERE REPLACED ON COWLING.  AIRCRAFT RETURNED TO SERVICE.
